# SDR HALA2018082900405

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,944 hours, 63,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AND GEAR RETRACTION "PSEU FAIL ANNUNCIATED, DID ORH MX/ DISPATCH ADVISED RETURN. REPLACED R GEAR INDICATOR. RTS PASS. OK FOR SERVICE.
